# SDR SWAA2024120656520

- Difficulty date: November 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HANDLE ASSIST IN FWD SERVICE DOOR 2024-686099<[01] REPLACED HANDLE ASSIST IN FWD SERVICE DOOR IAW B737-800 AMM-52-41-31-400-802 STEP 3.F ITEM (2);[02] REPLACED HANDLE ASSIST IN FWD SERVICE DOOR IAW B737-800 AMM-52-41-31-400-802 STEP 3.F ITEM (2)
